# SDR SWIA201540735

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Failed
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT HAS A BENT EXTRUSION NEAR THE FWD UPPER LOCKPIN HOLE, ON AIRCRAFT SIDE.  C-CHECK, RO 2/19/15, COMPLIED WITH REO.  TYPE I PERMANENT REPAIR.
